Alert archive / New York / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 81, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Sep 8, 2016, 2:52 PM EDT for Fulton County, Herkimer County, Montgomery County, New York. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2016, 2:52 PM EDT (18:52 UTC)
- Expired
- Sep 8, 2016, 3:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, NY, Herkimer County, NY, Montgomery County, NY
The radar
The Albany radar (KENX), 49 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
752
WUUS51 KALY 081852
SVRALY
NYC035-043-057-081945-
/O.NEW.KALY.SV.W.0081.160908T1852Z-160908T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
252 PM EDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN EASTERN NEW YORK...
SOUTHEASTERN HERKIMER COUNTY IN EASTERN NEW YORK...
SOUTHWESTERN FULTON COUNTY IN EASTERN NEW YORK...
* UNTIL 345 PM EDT
* AT 251 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
JOHNSVILLE...OR NEAR LITTLE FALLS...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ST. JOHNSVILLE AROUND 300 PM EDT.
FORT PLAIN AROUND 310 PM EDT.
CANAJOHARIE AROUND 315 PM EDT.
EPHRATAH AND AMES AROUND 320 PM EDT.
FONDA AROUND 340 PM EDT.
FORT JOHNSON AND TRIBES HILL AROUND 345 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GLEN...
FINK BASIN...FICAL CORNERS...RIPPLE CORNERS...MILLER CORNERS...SCOTCH
BUSH...STONE ARABIA...AURIESVILLE...MCKINLEY AND YOUNG CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY
&&
LAT...LON 4312 7477 4299 7413 4285 7419 4282 7424
4278 7429 4278 7440 4292 7490
TIME...MOT...LOC 1851Z 286DEG 21KT 4299 7477
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BGM3 follow-up statements
859
WWUS51 KALY 081914
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
314 PM EDT THU SEP 8 2016
NYC035-043-057-081945-
/O.CON.KALY.SV.W.0081.000000T0000Z-160908T1945Z/
MONTGOMERY NY-HERKIMER NY-FULTON NY-
314 PM EDT THU SEP 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR MONTGOMERY...SOUTHEASTERN HERKIMER AND SOUTHWESTERN FULTON
COUNTIES...
AT 313 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORT
PLAIN...OR NEAR CANAJOHARIE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
CANAJOHARIE...EPHRATAH AND AMES AROUND 320 PM EDT.
FONDA AND TRIBES HILL AROUND 345 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GLEN...
FINK BASIN...FICAL CORNERS...RIPPLE CORNERS...MILLER CORNERS...SCOTCH
BUSH...STONE ARABIA...AURIESVILLE...MCKINLEY AND YOUNG CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4312 7477 4299 7413 4285 7419 4282 7424
4278 7429 4278 7440 4292 7490
TIME...MOT...LOC 1913Z 286DEG 20KT 4293 7462
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BGM482
WWUS51 KALY 081936
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
336 PM EDT THU SEP 8 2016
NYC043-081946-
/O.CAN.KALY.SV.W.0081.000000T0000Z-160908T1945Z/
HERKIMER NY-
336 PM EDT THU SEP 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HERKIMER COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4308 7461 4299 7413 4285 7419 4282 7424
4278 7429 4278 7440 4288 7470
TIME...MOT...LOC 1936Z 286DEG 21KT 4289 7444
$$
NYC035-057-081945-
/O.CON.KALY.SV.W.0081.000000T0000Z-160908T1945Z/
MONTGOMERY NY-FULTON NY-
336 PM EDT THU SEP 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR MONTGOMERY AND SOUTHWESTERN FULTON COUNTIES...
AT 336 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FONDA...MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
FONDA AROUND 340 PM EDT.
TRIBES HILL AROUND 345 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE GLEN...
FICAL CORNERS...MILLER CORNERS...SCOTCH BUSH...STONE ARABIA...
AURIESVILLE...MCKINLEY...YOUNG CORNERS...ROCKTON AND MARKET CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4308 7461 4299 7413 4285 7419 4282 7424
4278 7429 4278 7440 4288 7470
TIME...MOT...LOC 1936Z 286DEG 21KT 4289 7444
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BGM250
WWUS51 KALY 081945
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
345 PM EDT THU SEP 8 2016
NYC035-057-081955-
/O.EXP.KALY.SV.W.0081.000000T0000Z-160908T1945Z/
MONTGOMERY NY-FULTON NY-
345 PM EDT THU SEP 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY AND SOUTHWESTERN
FULTON COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4308 7461 4299 7413 4285 7419 4282 7424
4278 7429 4278 7440 4288 7470
TIME...MOT...LOC 1944Z 286DEG 21KT 4289 7444
$$
BGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 1:45 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Sep 8, 1:45 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Albany NY 145 PM EDT THU SEP 8 2016 .SYNOPSIS... Hot and humid air will overspread the region today. Scattered showers and thunderstorms, some locally strong, will develop in the afternoon and evening as a cold front approaches from the northwest. Warm but less humid conditions will return for Friday, before unsettled conditions develop on Saturday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 1240 PM EDT, the surface warm front was located approximately from the extreme western Adirondacks/Mohawk Valley into the southeast Catskills. Dewpoints are mainly in the 70s to the south and west of the boundary, while remaining in the 60s to the north and east. Temperatures have also soared into the mid/upper 80s across portions of central and western NYS, with SB CAPES now exceeding 2000 J/kg across south central NYS, and 500-1000 J/kg extending into the far western Adirondacks/Mohawk Valley. Regional VWP's suggest a west/southwest low level jet of 30-40 KT extending from BUF to TYX in the 5000-10000 AGL layer, impinging on the western Adirondacks/Mohawk Valley. So expecting the sfc warm front to erode and/or jump east/northeast across this region over the next 2 hours. This should lead to a fairly quick rise in temps and dewpoints by 3 PM, with mid/upper 80s expected and dewpoints reaching at least into the lower 70s. Further south and east, the lingering effects of the shallow marine cooled airmass may be tougher to dislodge, and may take until around 5 PM until temperatures reach the 85-90 range, and dewpoints reach 70 or higher. High and mid level clouds will be passing through at times, but there are enough breaks of sun, in combination with advective effects from central NYS to allow SB CAPES to reach into the 1000-2000 J/kg range for areas N and W of Albany by mid/late afternoon, and 500-1000 J/kg to the south and east. Latest Hi-res models and CAMS suggest convective initiation develops across central/western NYS over the next 1-2 hours, before propagating east/southeast. Areas mainly north of I-90 look to experience a round of showers/thunderstorms roughly between 4 and 8 PM from west to east. South of I-90, the best chances may not occur until 6-10 PM. Given higher SB CAPES to the north/west of Albany, along with stronger dynamical forcing and low/mid level winds, the best chance for strong/severe storms should be in this general area, with isolated damaging wind gusts the main threat from precipitation loading and possible generation of cold pools and developing bowing segments. Also, will have to watch for possible embedded supercell development due to locally backed low level flow in the vicinity of the Hudson/Mohawk River Valleys. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... For tonight...Showers and thunderstorms will continue through the evening and some will still have the potential to produce strong gusty winds and heavy downpours. The showers and thunderstorms should decrease in coverage and intensity before midnight, and taper off after midnight, with just isolated showers possible with the cold front after midnight. Lows should mainly be in the mid 60s to lower 70s. Friday and Friday night...High pressure is expected to build east from the eastern Great Lakes providing the region with mostly sunny skies on Friday and mostly clear skies Friday evening, before clouds increase late Friday night. It will still be quite warm Friday with highs in the mid 70s to upper 80s. Lows Friday night will be in the mid 50s to mid 60s. On Saturday and Saturday night...A low pressure system is expected to track from the upper Great Lakes region Saturday morning into Quebec Saturday night. A warm front associated with this low will track northeastward form the Ohio Valley Saturday morning through our region Saturday afternoon followed by a cold front Saturday night. As a result of these two frontal boundaries expect that there may be several rounds of showers and thunderstorms. Expect the showers and thunderstorms to become more widespread as the day progresses and last into the evening hours. Temps are a difficult forecast given that there may be a good deal of cloud cover. For now expect highs on Saturday to be in the mid 70s to mid 80s with lows Saturday night in the upper 50s to upper 60s. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A short wave trough and its associated surface system will be moving off to the east Sunday. Guidance indicates the system remains progressive so expecting improvement conditions. A broad/flat ridge with builds for the early in the week with guidance indicating an upper level low begins to cut off over CA. Guidance diverges as we head through the middle of the week regarding the timing and amplitude of a northern stream short wave moving across southern Canada. The ECMWF is slower and sharper with the trough than the GFS. Have favored guidance from the Weather Prediction Center which used a blend of the GEFS and ECMWF ensemble means that offers a solution between the GFS and ECMWF leaning toward quicker movement of the trough and associated system. Expecting fair Monday and Tuesday with chances for rain/storms on Wednesday as the system approaches and moves through. Above normal temperatures are expected to continue with close to seasonable readings Sunday. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... We continue to watch upstream trends closely as warm front continues to slowly progress eastward. VFR conditions remain in place yet the potential exists for MVFR/IFR conditions where convection impacts the TAF sites. For now, we will leave in a VCSH from mid-late afternoon hours for all TAF locations and amend as we watch convective trends. As the frontal boundaries slide east of the region through the mid and late evening, conditions should improve for the Hudson River valley locations. Exception would be KPSF where upslope conditions will likely keep in MVFR CIGS/VIS for a period of time. By Friday morning, VFR conditions are expected everywhere. Winds will be initially light to southerly less than 10 KTS. It's possible brief higher wind gusts within and near convection. Winds will shift toward a west-southwest tonight then onto a more westerly direction Friday. Outlook... Friday Night: No Operational Impact. NO SIG WX. Saturday: Moderate Operational Impact. Chance of SHRA...TSRA. Saturday Night: Moderate Operational Impact. Likely SHRA...TSRA. Sunday: Low Operational Impact. Slight Chance of SHRA. Sunday Night: No Operational Impact. NO SIG WX. Monday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... Hot and humid air will overspread the region today. Scattered showers and thunderstorms, some locally strong, will develop in the afternoon and evening as a cold front approaches from the northwest. Warm but less humid conditions will return for Friday, before unsettled conditions develop on Saturday. Relative humidity values will drop to 55 to 75 percent today, recover to 90 to 100 percent tonight, and drop to 40 to 65 percent on Friday. Winds will be southwest at 5 to 10 mph today, west around 10 mph tonight and Friday. && .HYDROLOGY... An approaching cold front will bring scattered to numerous showers and thunderstorms for this afternoon and evening. Locally heavy downpours will be possible, and could lead to ponding of water in poor drainage/urban areas. However, this rainfall should only have negligible effects on area rivers. Additional showers and thunderstorms are expected Saturday into Saturday night. Other than the showers and thunderstorms with the frontal systems, no widespread soaking rainfall is expected through at least early next week. Precipitation departures so far this year: Albany NY: -3.40 inches Glens Falls NY: -5.92 inches Poughkeepsie NY: -9.31 inches Bennington VT: -6.95 inches Pittsfield MA: -7.14 inches For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...KL/11 NEAR TERM...BGM/11 SHORT TERM...11 LONG TERM...IAA AVIATION...BGM FIRE WEATHER...11 HYDROLOGY...IAA/KL/11 www.weather.gov/albany
Hazardous weather outlook, Sep 8, 4:22 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 422 AM EDT THU SEP 8 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-091100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 422 AM EDT THU SEP 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK...EASTERN NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY INTO THIS EVENING. THE STORM PREDICTION CENTER HAS PLACED MUCH OF THE REGION IN A MARGINAL RISK FOR SEVERE THUNDERSTORMS. THE GREATEST THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS OF 58 MPH OR MORE. THUNDERSTORMS SHOULD MOVE FROM THE WEST...TOWARD THE EAST AT 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED SATURDAY INTO SATURDAY EVENING. THE STORM PREDICTION CENTER HAS PLACED MUCH OF THE REGION IN A MARGINAL RISK FOR SEVERE THUNDERSTORMS. THE GREATEST THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS OF 58 MPH OR MORE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY.
In the hours before
Special weather statement, Sep 8, 2:16 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 216 PM EDT THU SEP 8 2016 NYZ038>040-082-081900- NORTHERN FULTON-MONTGOMERY-SOUTHERN FULTON-SOUTHERN HERKIMER- 216 PM EDT THU SEP 8 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY... SOUTHEASTERN HERKIMER AND SOUTHWESTERN FULTON COUNTIES... AT 215 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HERKIMER... MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... LITTLE FALLS AROUND 225 PM EDT. DOLGEVILLE AROUND 230 PM EDT. ST. JOHNSVILLE AROUND 240 PM EDT. FORT PLAIN AROUND 245 PM EDT. EPHRATAH AROUND 250 PM EDT. CAROGA LAKE PUBLIC CAMPGROUND AND CAROGA LAKE AROUND 255 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FINK BASIN...FICAL CORNERS...BEACON LIGHT CORNERS...KAST BRIDGE...EMMONSBURG...DEMPSTER CORNERS...STONE ARABIA...MCKINLEY...HALLSVILLE AND GOODELL CORNERS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4299 7506 4316 7504 4315 7445 4288 7450 TIME...MOT...LOC 1815Z 277DEG 31KT 4307 7496 BGM
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 2:16 PM EDT | Special Weather Statement | ALY | Fulton | 44 min |
| Sep 8, 3:22 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 68 min |
| Sep 8, 3:48 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 57 min |
| Sep 8, 4:30 PM EDT | Special Weather Statement | ALY | Hamilton | 45 min |
| Sep 8, 4:35 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 55 min |
| Sep 8, 5:39 PM EDT | Special Weather Statement | ALY | Saratoga, Schenectady | 51 min |
| Sep 8, 5:42 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 63 min |
| Sep 8, 6:25 PM EDT | Special Weather Statement | ALY | Albany | 50 min |
| Sep 8, 6:28 PM EDT | Special Weather Statement | ALY | Rensselaer | 47 min |
| Sep 8, 7:13 PM EDT | Special Weather Statement | ALY | Columbia | 62 min |
| Sep 8, 7:30 PM EDT | Special Weather Statement | ALY | Ulster | 60 min |
Nearby
Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.